Browse Title Index

Issue Title
Vol 3, No 1 (2015) 2 - Variable AQCQ - Functional equation Abstract   PDF
M. Arunkuma, S. Hema Latha, E. Sathya
Vol 2, No 2 (2014) A note on fuzzy PS-ideals in PS-algebra and its level subsets Abstract   PDF
Priya Thirugapillai, Rama Chandran
Vol 1, No 4 (2013) A Totient Function Inequality Abstract   PDF
N. Carella
Vol 5, No 1 (2017) Algorithms of common solutions for a fixed point of hemicontractive-type mapping and a generalized equilibrium problem Abstract   PDF
Habtu Zegeye, Tesfalem Hadush Meche, Mengistu Goa Sangago
Vol 1, No 2 (2013) Allee effects in a predator--prey system with a saturated recovery function and harvesting Abstract   PDF
Mohammad javidi, N. Nyamoradi
Vol 5, No 1 (2017) An efficient scheme for solving a system of time- fractional order differential-algebraic equations by using fractional Laplace iteration method Abstract   PDF
Sameer Hasan, Eman Namah
Vol 1, No 4 (2013) Application of Adomian decomposition method to solving some kinds of partial differential equations and system of partial differential equations Abstract   PDF
Justin Mouyedo Loufouilou, Gabriel Bissanga, Bassono Francis, Youssouf PARE
Vol 1, No 4 (2013) Application of the SBA method to solving optimal control problem governed by systems of nonlinear partial differential equations Abstract   PDF
Bakari Abbo, Youssouf Pare, Bassono Francis, Marayi Choroma, Blaise Some
Vol 4, No 1 (2016) Bayesian and E-Bayesian estimation for the Kumaraswamy distribution based on type-ii censoring Abstract   PDF
Hesham Reyad, Soha Othman Ahmed
Vol 3, No 1 (2015) Blow-up result in a Cauchy problem for the nonlinear viscoelastic Petrovsky equation Abstract   PDF   HTML
Erhan Pişkin
Vol 7, No 1 (2019) Chord Newton’s Method for Solving Fuzzy Nonlinear Equations Abstract   PDF
Aliyu Usman Moyi
Vol 4, No 2 (2016) Common random fixed point theorems for contractions of rational type in ordered metric spaces Abstract   PDF
Sukh Raj Singh, R D daheriya, Manoj Ughade
Vol 3, No 2 (2015) Computational modeling of hypersingular integral equations for 2D pre-cantor scattering structure Abstract   PDF
Kateryna Nesvit, Yuriy Gandel
Vol 2, No 3 (2014) Construction of generalized atomic decompositions in Banach spaces Abstract   PDF
Raj Kumar, Mahesh Joshi, Ram Singh, Ashok Sah
Vol 5, No 1 (2017) Derivations of second type of algebra of second class filiform Leibniz algebras of dimension derivation (n+2) Abstract   PDF
AL-Nashri AL-hossain Ahmad
Vol 2, No 3 (2014) Dynamical analysis of an epidemic model with saturated incidence rate and vaccination Abstract   PDF
Amos Ogunsola, Olukayode Adebimpe, Bolaji Popoola
Vol 3, No 2 (2015) E-Bayesian analysis of the Gumbel type-ii distribution under type-ii censored scheme Abstract   PDF
Hesham Reyad, Soha Othman Ahmed
Vol 1, No 2 (2013) E-Bayesian Estimation Based On Generalized Half Logistic Progressive Type-II Censored Data Abstract   PDF
Reza Azimi, Farhad Yaghmaei
Vol 1, No 3 (2013) Exact solutions for some of the fractional integro-di?erential equations with the nonlocal boundary conditions by using the modi?cation of Hes variational iteration method Abstract   PDF
Safar Irandoust-pakchin, Somayeh Abdi-mazraeh
Vol 1, No 3 (2013) Fibonacci-Like Polynomials and Some Properties Abstract   PDF
Shikha Bhatnagar, Bijendra Singh, Omprakash Sikhwal
Vol 1, No 3 (2013) Fibonacci-Like Sequence Abstract   PDF
Shikha Bhatnagar, Bijendra Singh, Omprakash Sikhwal
Vol 1, No 3 (2013) Fixed Point Theorem of Zamfirescus type in Generalized Cone Metric Spaces Abstract   PDF
'Bankole V Akinremi, Olushola kayode Adewale
Vol 3, No 2 (2015) Fourıer coeffıcıents of a class of ETA quotıents of weıght 20 wıth level 12 Abstract   PDF
Barış Kendirli
Vol 4, No 1 (2016) Fourier Coefficients of a Class of Eta Quotients of Weight 4 Abstract   PDF
Barış Kendirli
Vol 8, No 1 (2020) Further Geometric Properties of a Subclass of Univalent Functions Abstract   PDF
Ezekiel A. Oyekan
Vol 3, No 1 (2015) Fuzzy pre-continuous and fuzzy pre*-continuous function of fuzzy pre-compact space in fuzzy topological space Abstract   PDF   HTML
Munir Abdul Khalik Al-Khafaji, Marwah Hasan
Vol 2, No 1 (2014) g*bp-Continuous Multifunction Abstract   PDF
Alias B. Khalaf, Suzan N. Dawod
Vol 3, No 1 (2015) General solution and generalized Ulam-Hyers stability of a generalized n- type additive quadratic functional equation in Banach space and Banach algebra: direct and fixed point methods Abstract   PDF
S. Murthy, M. Arunkumar, V. Govindan
Vol 2, No 1 (2014) Generalized Fibonacci-Lucas Polynomials Abstract   PDF
Mamta Singh, Omprakash Sikhwal, Vibhoj Parsai, Yogesh Gupta
Vol 4, No 1 (2016) Generalized free Gaussian white noise Abstract   PDF
Hakeem Othman
Vol 2, No 3 (2014) Global dynamics of a vector-borne disease model with latency and saturating incidence rate Abstract   PDF
Ashrafur Rahman
Vol 5, No 2 (2017) Globally exponential synchronization criterion of chaot-ic oscillators using active control Abstract   PDF
Israr Ahmad, Sharifa Al Mahrouqi, Mohammad Shahzad
Vol 4, No 2 (2016) Hyper Zagreb indices of composite graphs Abstract   PDF
Sharmila Devi, V. Kaladevi
Vol 1, No 2 (2013) Lifting of a Jeffrey fluid on a vertical belt under the simultaneous effects of magnetic field and wall slip conditions Abstract   PDF
Ali Farooq, Belal Batiha, A M Siddiqui
Vol 2, No 2 (2014) Linearization of multi-objective multi-quadratic 0-1 programming problems Abstract   PDF
Shifali Bhargava
Vol 3, No 2 (2015) Logarithmic convexity of the eigenfunction of the Hessian operator in the ball Abstract   PDF
Yunhua Ye
Vol 5, No 1 (2017) Machine-coded genetic operators and their performances in floating-point genetic algorithms Abstract   PDF
Mehmet Hakan Satman, Emre Akadal
Vol 5, No 2 (2017) Missing observations: The loss in relative A-, D- and G-efficiency Abstract   PDF
Mary Iwundu
Vol 3, No 2 (2015) More on set-magic graphs Abstract   PDF
Ullas Thomas
Vol 3, No 1 (2015) Necessary and sufficient conditions for oscillations of first order neutral delay difference equations with constant coefficients Abstract   PDF
A. Murugesan, P. Sowmiya
Vol 1, No 2 (2013) New application of sine-cosine method for the generalized (2+1)-dimensional nonlinear evolution equations Abstract   PDF
Malihe Najafi, Somayeh Arbabi, Mohammad Najafi
Vol 1, No 2 (2013) New soliton solutions of dissipative (2+1)-dimensional AKNS equation Abstract   PDF
Mohammad Najafi, Somayeh Najafi, Malihe Najafi
Vol 1, No 3 (2013) New wave solutions of the Yang-Mills equations with axially symmetric sources Abstract   PDF
Alexander S. Rabinowitch
Vol 4, No 2 (2016) Nonidentical relations of skew-symmetric forms: Generation of closed exterior forms. Discrete transitions. Connection between field-theory equations and nonidentical relations Abstract   PDF
Ludmila Petrova
Vol 1, No 2 (2013) Numerical Solution of Telegraph Equation by Using LT Inversion Technique Abstract   PDF
Mohammad Javidi, N. Nyamoradi
Vol 3, No 2 (2015) On a class of Leibniz algebras Abstract   PDF
Côme Béré, Aslao Kobmbaye, Amidou Konkobo
Vol 7, No 1 (2019) On a Subclass of Multivalent Functions with Bounded Positive Real Part Abstract   PDF
Thirupathi Ganapathi
Vol 1, No 4 (2013) On axially symmetric solutions of the Navier-Stokes equations Abstract   PDF
Alexander S. Rabinowitch
Vol 2, No 1 (2014) On closed-form solutions to a class of ordinary differential equations Abstract   PDF
Dhrushil Badani
Vol 1, No 1 (2013) On Diophantine Equations \(2^x + 3y^2 = 4^z\) and \( 2^x + 7y^2 = 4^z\) Abstract   PDF
Julius Fergy Rabago
1 - 50 of 78 Items 1 2 > >> 

Copyright © 2022 Science Publishing Corporation Inc. All rights reserved.